Vol 2, No 2 (2011)

Studies in Mathematical Sciences

resep masakan >resep masakan Adi Sucipto News and Entertainment delicious recipe berita bola jual obral pojok game recept puncak pass cita rasa catering anjing dijual
DOI: http://dx.doi.org/10.3968%2Fi120

Studies in Mathematical Sciences, Vol.2, No.2, June 23, 2011

Table of Contents


Delaunay-like Hypersurfaces in Sn+1 PDF
Fei-tsen Liang 01-23
Fibonacci and Super Fibonacci Graceful Labeling of Some Graphs PDF
S. K. Vaidya 24-35
State Feedback Stabilization of Discrete Singular Large-scale Control Systems PDF
Shuiling SUN, Yuanyuan CHEN 36-42
Optimal Investment Strategy for a Defined Contributory Pension Plan in Nigeria Using Dynamic Optimization Technique PDF
Chukwuma R. Nwozo, Charles I. Nkeki 43-60
A Fuzzy LP Approach to Option Portfolio PDF
Xing YU, Hongguo SUN, Guohua CHEN 61-66
Range and Domain Partitioning in Piecewise Polynomial Approximation PDF
J. S. C. Prentice 67-77
Optimal Investment and Portfolio Strategies with Minimum Guarantee and Inflation Protection for a Defined Contribution Pension Scheme PDF
Chukwuma R. Nwozo, Charles I. Nkeki 78-89


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada

Telephone: 1-514-558 6138